Journal of Applied Mathematics and Computing

, Volume 27, Issue 1, pp 271–280

The existence of anti-periodic solutions for high order Duffing equation

Article

DOI: 10.1007/s12190-008-0056-1

Cite this article as:
Chen, T., Liu, W. & Zhang, J. J. Appl. Math. Comput. (2008) 27: 271. doi:10.1007/s12190-008-0056-1

Abstract

In this paper, the existence of anti-periodic solutions for high order Duffing equations is studied by using degree theory and some known results are improved to some extent.

Keywords

High order Duffing equation Anti-periodic solution Leray-Schauder principle 

Mathematics Subject Classification (2000)

34C25 

Copyright information

© KSCAM and Springer-Verlag 2008

Authors and Affiliations

  1. 1.College of SciencesChina University of Mining and TechnologyXuzhouChina

Personalised recommendations